# SDR ASAA2022081039459

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 53,507 hours, 16,017 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Part number: 5058631
- Part serial: BF1431
- Condition: Bent
- Location: #1 Engine
- Part time: 6,232 hours, 1,697 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF J9 AND J10 HARNESSES ON ENG 1, REF ASA LOGPAGE 60482836, FOUND T3 SENSOR RECEPTACLE BENT. GROUNDED - YES. REMOVED AND REPLACED T3 SENSOR IAW B737-800 AMM 73-21-07/401.
